# SDR AALA20170820003

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,210 hours, 21,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN LENS COVER AFT OF THE L4 DOOR FOUND MISSING BY FLIGHT CREW AFTER DEPARTURE.  INSTALLED NEW EXIT SIGN LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
